MathSciNet Relay Station
MathSciNet bibliographic data
MR1185585 (93j:12004) 12F10
Wright, David J.; Yukie, Akihiko Prehomogeneous vector spaces and field extensions. Invent. Math. 110 (1992), no. 2, 283–314.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement